# SDR QXEA2014082700719

- Difficulty date: August 22, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING STRIPS CORRODED AND WORN ON LT NACELLE AFT TIP.    REMOVED AND REPLACED THE LANDING STRIPS IAW SRM 51-42-05, REPAIR -01.
